# SDR DHL2001721007

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU FIRE TEST FIRE BOTTLE C/B POPS APPROX 35 SEC AND FIRE TEST IS INOP.  TRIED NEW SENSOR DET, NO HELP.  REPLACED O/H DET POWER UNIT, SYS OPS CHECK NORMAL IAW MM 26-15-0.
